# SDR SWAA2021101819154

- Difficulty date: September 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 46,406 hours, 27,792 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB HAS A ONE INCH CRACK IN LOWER IN-SPAR SKIN AT HSS 193.9. REMOVED DAMAGED SKIN IAW SRM 55-10-01-2R-11.  PERFORMED HFEC INSP IAW NDT PART 6; 51-00-00 PROCEDURE 23. NO DEFECTS NOTED.  FABRICATED A REPAIR, COUNTERSUNK AND DEBURRED REPAIR, TREATED & PRIMED IAW SRM 55-10-01-2R-11.   INSTALLED THE REPAIR IAW SRM 55-10-01-2R- 11.
